Item No. 0331523

Photo of Rite Aid Pharmacy Loratadine, Original Prescription Strength, 10 mg, Tablets, 60 tablets

Rite Aid Pharmacy Loratadine, Original Prescription Strength, 10 mg, Tablets, 60 tablets

$19.99
Online Exclusive, 5 dollars off 20 dollar purchase of Rite Aid Brand with card. Promo Code: RITEDEAL, Expires: 2/25/2017

Availability: Usually ships in 1 to 3 business days

Details
Quickly reduce the symptoms caused by indoor and outdoor allergies with Rite Aid Pharmacy Loratadine. Perfect for alleviating allergy symptoms any time of the day, the original-prescription strength tablets are specially-designed with a non-drowsy formula. The long-lasting formula provides 24-hour allergy relief. Each bottle contains 60 tablets of powerful relief.
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 51.82ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Height 1.75
Width 4.70
Depth 3.05
Unit Price $33.32 per 100 Tablet (on regular retail)
Available Online
Depth 3.05
Width 4.70
Height 1.75
Form Tablet
Directions
Adults and Children 6 Years and Over: 1 tablet daily; not more than 1 tablet in 24 hours. Children Under 6 Years of Age: Ask a doctor. Consumers with Liver or Kidney Disease: Ask a doctor. Keep this carton. It contains important information. Protect from excessive moisture. Store between 68 and 77 degrees F (20 and 25 degrees C).
Ingredients
Active Ingredient (in Each Tablet): Loratadine USP (10 mg). Inactive Ingredients: Corn Starch; Lactose Monohydrate, Magnesium Stearate, Pregelatinized Starch.

Safety
Do not use if you have ever had an allergic reaction to this product or any of its ingredients. Ask a doctor before us if you have liver or kidney disease (Your doctor should determine if you need a different dose). When using this product do not take more than directed (Taking more than directed may cause drowsiness). Stop use and ask a doctor if an allergic reaction to this product occurs (Seek medical help right away). If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Tamper Evident: Do not use if imprinted seal is broken or missing from bottle.